# SDR CALA2024090600580

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 48,127 hours, 17,020 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: No Discrepancy
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS 1 NORMAL INDICATIO FLAPS 2 SLIGHT SPLIT OF NEEDLES LANDED FLAPS 1 REF AMM TASK 27-51-00-740-801 NO EXSISTING FAULTS FOUND DURING FSEU BITE CHECK.  NO PREV FAULTS FOUND WHEN LOOKING AT PREV FAULTS MENU ON THE FSEU.   RAN FLAPS FULL TRAVEL 0-40 TWICE. FSEU FINAL TEST SHOWS NO FAULTS.  NO HISTORY ON AIRCRAFT. FIM TASK 27-51 TASK 840 ALSO REVEALS NO FAULTS
